# SDR HALA9758

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Jamb
- Condition: Cracked
- Location: Bs 1167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB DOOR JAMB IS CRACKED IN BOTH CORNER RADIUS AND HAS EXTENSIVE CORROSION AT RBL 6 AND LBL 6.  FABRICATED AND TREATED REPAIR PARTS PER SRM 53-05 FIG 34 AND SRM 51-10-3.  (M)
